# SDR 98FDEA00688

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631220
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON FRAME BS 294.5, RBL 27, WL 173.  *S/D*  REMOVED AND REPLACED SPLICE PLATE AT BS 294.5, RBL 27, WL 173 PER FEDEX DRAWING NR 65-16312.
